2018
Том 70
№ 9

All Issues

Pavlenkov V. V.

Articles: 3
Article (Ukrainian)

ORV sequences with nondegenerate groups of regular points

Pavlenkov V. V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 7. - pp. 933-951

We define a class of ORV sequences with nondegenerate groups of regular points and consider some properties of this sequences.

Brief Communications (Ukrainian)

Karamata integral representations for functions generalizing regularly varying functions

Pavlenkov V. V.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 9. - pp. 1289-1296

We consider the classes of functions that generalized regularly varying and receive Karamata’s type integral representations for this functions.

Article (Russian)

Karamata theorem for regularly log-periodic functions

Buldygin V. V., Pavlenkov V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 11. - pp. 1443-1463

We generalize the Karamata theorem on the asymptotic behavior of integrals with variable limits to the class of regularly log-periodic functions.